VOL. 20 · NO. 1 | March, 1949
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 20 (1), (March, 1949)
No abstract available
Articles
G. R. Seth
Ann. Math. Statist. 20 (1), 1-27, (March, 1949) DOI: 10.1214/aoms/1177730088
E. L. Lehmann, C. Stein
Ann. Math. Statist. 20 (1), 28-45, (March, 1949) DOI: 10.1214/aoms/1177730089
T. W. Anderson, Herman Rubin
Ann. Math. Statist. 20 (1), 46-63, (March, 1949) DOI: 10.1214/aoms/1177730090
John E. Walsh
Ann. Math. Statist. 20 (1), 64-81, (March, 1949) DOI: 10.1214/aoms/1177730091
H. Burke Horton, R. Tynes Smith III
Ann. Math. Statist. 20 (1), 82-90, (March, 1949) DOI: 10.1214/aoms/1177730092
Howard Levene
Ann. Math. Statist. 20 (1), 91-94, (March, 1949) DOI: 10.1214/aoms/1177730093
Edward Paulson
Ann. Math. Statist. 20 (1), 95-98, (March, 1949) DOI: 10.1214/aoms/1177730094
No abstract available
Benjamin Epstein
Ann. Math. Statist. 20 (1), 99-103, (March, 1949) DOI: 10.1214/aoms/1177730095
Agnes Berger, Abraham Wald
Ann. Math. Statist. 20 (1), 104-109, (March, 1949) DOI: 10.1214/aoms/1177730096
No abstract available
Bradford F. Kimball
Ann. Math. Statist. 20 (1), 110-113, (March, 1949) DOI: 10.1214/aoms/1177730097
No abstract available
Notes
A. M. Mood
Ann. Math. Statist. 20 (1), 114-116, (March, 1949) DOI: 10.1214/aoms/1177730098
Edwin G. Olds
Ann. Math. Statist. 20 (1), 117-118, (March, 1949) DOI: 10.1214/aoms/1177730099
No abstract available
Bertil Matern
Ann. Math. Statist. 20 (1), 119-120, (March, 1949) DOI: 10.1214/aoms/1177730100
No abstract available
Hermann von Schelling
Ann. Math. Statist. 20 (1), 120-122, (March, 1949) DOI: 10.1214/aoms/1177730101
No abstract available
G. A. Baker
Ann. Math. Statist. 20 (1), 123-124, (March, 1949) DOI: 10.1214/aoms/1177730102
No abstract available
Joseph Lev
Ann. Math. Statist. 20 (1), 125-126, (March, 1949) DOI: 10.1214/aoms/1177730103
No abstract available
H. J. Godwin
Ann. Math. Statist. 20 (1), 127, (March, 1949) DOI: 10.1214/aoms/1177730104
No abstract available
A. M. Peiser
Ann. Math. Statist. 20 (1), 128-129, (March, 1949) DOI: 10.1214/aoms/1177730105
No abstract available
News
Ann. Math. Statist. 20 (1), 130-143, (March, 1949) DOI: 10.1214/aoms/1177730106
No abstract available
Ann. Math. Statist. 20 (1), 144-150, (March, 1949) DOI: 10.1214/aoms/1177730107
No abstract available
Laws
Paul S. Dwyer
Ann. Math. Statist. 20 (1), 150-151, (March, 1949) DOI: 10.1214/aoms/1177730108
No abstract available
News
Z. W. Birnbaum
Ann. Math. Statist. 20 (1), 151-152, (March, 1949) DOI: 10.1214/aoms/1177730109
No abstract available
W. R. Van Voorhis
Ann. Math. Statist. 20 (1), 152-156, (March, 1949) DOI: 10.1214/aoms/1177730110
No abstract available
Abraham Wald
Ann. Math. Statist. 20 (1), 156-160, (March, 1949) DOI: 10.1214/aoms/1177730111
No abstract available
Paul S. Dwyer
Ann. Math. Statist. 20 (1), 160-163, (March, 1949) DOI: 10.1214/aoms/1177730112
No abstract available
S. S. Wilks
Ann. Math. Statist. 20 (1), 163-164, (March, 1949) DOI: 10.1214/aoms/1177730113
No abstract available
Back Matter
Ann. Math. Statist. 20 (1), (March, 1949)
No abstract available
Back to Top